American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Alexander Dranishnikov and Michael Levin. Dimension of the product and classical formulae of dimension theory. Trans. Amer. Math. Soc. 366 (2014) 2683-2697.
Abstract, references, and article information   
View Article: PDF

[2] David Eisenbud, Sorin Popescu and Sergey Yuzvinsky. Hyperplane arrangement cohomology and monomials in the exterior algebra. Trans. Amer. Math. Soc. 355 (2003) 4365-4383. MR 1986506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. J. Grubb. Irreducible partitions and the construction of quasi-measures. Trans. Amer. Math. Soc. 353 (2001) 2059-2072. MR 1813607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. N. Dranishnikov. On the dimension of the product of two compacta and the dimension of their intersection in general position in Euclidean space. Trans. Amer. Math. Soc. 352 (2000) 5599-5618. MR 1781276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eva Maria Feichtner and Günter M. Ziegler. On cohomology algebras of complex subspace arrangements. Trans. Amer. Math. Soc. 352 (2000) 3523-3555. MR 1694288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ross Geoghegan, Andrew Nicas and John Oprea. Higher Lefschetz Traces and Spherical Euler Characteristics. Trans. Amer. Math. Soc. 348 (1996) 2039-2062. MR 1351489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jürgen Rohlfs and Joachim Schwermer. Intersection numbers of special cycles . J. Amer. Math. Soc. 6 (1993) 755-778. MR 1186963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. N. Dyer, J. V. Leahy and L. J. Mooney. On the cup product for groups . Proc. Amer. Math. Soc. 116 (1992) 219-227. MR 1093596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. W. Thomason. Beware the phony multiplication on Quillen's $\mathcal{A}^{-1}\mathcal{A}$ . Proc. Amer. Math. Soc. 80 (1980) 569-573. MR 587929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alvin Frank Martin. Multiplications on cohomology theories with coefficients . Trans. Amer. Math. Soc. 253 (1979) 91-120. MR 536937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Clint McCrory. Zeeman's filtration of homology . Trans. Amer. Math. Soc. 250 (1979) 147-166. MR 530047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Oswald Veblen. The intersection numbers . Trans. Amer. Math. Soc. 25 (1923) 540-550. MR 1501259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia